MathSciNet Relay Station
MathSciNet bibliographic data
MR1777119 57M25 (57N10)
Scharlemann, Martin; Schultens, Jennifer Annuli in generalized Heegaard splittings and degeneration of tunnel number. Math. Ann. 317 (2000), no. 4, 783–820.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement